# SDR BB07093

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 79,380 hours, 30,513 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 146, PHX-LIH: AFTER TAKEOFF AND GEAR SELECTED TO 'UP' POSITION, RECEIVED GEAR DISAGREE LIGHT.  SELECTED GEAR DOWN AND RECEIVED DOWN AND LOCKED INDICATIONS.  FLIGHT RETURNED TO PHX.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR RETRACTION ACTUATOR.
